On the Existence of Local Smooth Solutions of Systems of Nonlinear Functional Equations with Deviations Dependent on Unknown Functions

Authors

  • G. P. Pelyukh Ин-т математики НАН Украины, Киев

Abstract

We obtain conditions for the existence of a local differentiable solution of a system of nonlinear functional equations with nonlinear deviations of an argument.

Published

25.01.2001

Issue

Section

Research articles

How to Cite

Pelyukh, G. P. “On the Existence of Local Smooth Solutions of Systems of Nonlinear Functional Equations With Deviations Dependent on Unknown Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 1, Jan. 2001, pp. 64-77, https://umj.imath.kiev.ua/index.php/umj/article/view/4222.